# SDR UALA2013041002415

- Difficulty date: April 9, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,793 hours, 23,259 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500201
- Part serial: 222
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 1 FAULT.   NR 2 SDAC REPLACED IAW MM 31-55-34 AND 31-32-00.  SYSTEM OPS OK.  CHECKED WIRING PER TSM 24-30-00-810-807-A AND 24-38-00-810-807-A.  NO FAULTS FOUND.
